Google Scholar: cites
On the density of some wiener functionals : an application of Malliavin calculus
Sintes Blanc, Antoni

Data: 1992
Resum: Using a representation as an infinite linear combination of chisquare independent random variables, it is shown that some Wiener functionals, appearing in empirical characteristic process asymptotic theory, have densities which are tempered in the properly infinite case and exponentially decaying in the finite case.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 981-987, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38188
DOI: 10.5565/PUBLMAT_362B92_15


7 p, 170.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2021-08-22



   Favorit i Compartir